Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pains through upper arm, palpitations at rest, lightheadedness, skipped beats. Taking eltoxin post thyroidectomy. Cause?

for past few days i have had pains coming and going in my left upper arm today it is quite severe, i am on eltroxin following a thyroidectomy 2 years ago following thyroid cancer . since all of this i m not myself and have palpititations often even at rest. had heart scan etc but worried about this pain as i have not felt great past few days light headed nausea and skipped beaths. could it be blockage or something
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
The palpitations even a rest is very common in Hypothyroidism patients. The palpitations is due to the defect in the conduction system of the heart and can be either PSVT or AF. This is not life threatening unless you have valvular disease but requires treatment by beta-blockers of calcium channel blockers.
In my opinion you must consult your cardiologist and go for holter examination and depending upon the report dose and duration of the medication can be adjusted. The arm pain and skipped beats are also related to these palpitations.
If you have blockage in the heart artery (Coronary Artery Disease) than the chest pain is always associated with shortness of breath, sweating, Ghabharat and drowsiness. I don't think you have these type of symptoms.
Consult your cardiologist and get treated.
Best Wishes
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor